# SDR SIMA200509801

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2
- Part serial: 220
- Condition: Burned
- Location: Windshield Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN HAVE ELECTRIC SMOKE SMELL PERMEATING THROUGHOUT, VERY STRONG AND NOXIOUS.  REPLACED NR 2 WINDSHIELD TEMP CONTROLLER AND NR 2 WINDSHIELD HEAT WIRES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
